# SDR AALA20090714TUL19

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,688 hours, 38,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SRO9530057U27
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1497 CANT FRAME CRACKED AT LINE FITTING BELOW RIGHT HAND LOUVER BOX.  REPAIRED PER EA MD80-53-006765 DATED 7-10-09.
